# SDR SCNA96052

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHT IN OVERHEAD LIGHT PANEL IS INOP WITH EMERGENCY LIGHTS TURNED ON.  REMOVED AND REPLACED AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHT IAW MM 33-50-101, LIGHT OPS CHECKED GOOD.
